# SDR REXA2022110302405

- Difficulty date: September 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: C670140521
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHIB FLAP ACCESS PANEL 584BB CHAFED 10.0" X 1.5" X .033" DEEP	REMOVED AND REPLACED PANEL
